Rocky Mountain Journal of Mathematics

Ideals in cross sectional $C^*$-algebras of Fell bundles

Beatriz Abadie and Fernando Abadie

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

With each Fell bundle over a discrete group~$G$ we associate a partial action of $G$ on the spectrum of the unit fiber. We discuss the ideal structure of the corresponding full and reduced cross-sectional $C^*$-algebras in terms of the dynamics of this partial action.

Article information

Source
Rocky Mountain J. Math., Volume 47, Number 2 (2017), 351-381.

Dates
First available in Project Euclid: 18 April 2017

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1492502539

Digital Object Identifier
doi:10.1216/RMJ-2017-47-2-351

Mathematical Reviews number (MathSciNet)
MR3635363

Zentralblatt MATH identifier
1373.46042

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Keywords
Fell bundles partial actions crossed products topological freeness

Citation

Abadie, Beatriz; Abadie, Fernando. Ideals in cross sectional $C^*$-algebras of Fell bundles. Rocky Mountain J. Math. 47 (2017), no. 2, 351--381. doi:10.1216/RMJ-2017-47-2-351. https://projecteuclid.org/euclid.rmjm/1492502539


Export citation

References

  • B. Abadie, Morita equivalence for quantum Heisenberg manifolds, Proc. Amer. Math. Soc. 133 (2005), 3515–3523.
  • B. Abadie, S. Eilers and R. Exel, Morita equivalence for crossed products by Hilbert C*-bimodules, Trans. Amer. Math. Soc. 350 (1998), 3043–3054.
  • B. Abadie and R. Exel, Hilbert $C^*$-bimodules over commutative $C^*$-algebras and an isomorphism condition for quantum Heisenberg manifolds, Rev. Math. Phys. 9 (1997), 411–423.
  • ––––, Deformation quantization via Fell bundles, Math. Scand. 89 (2001), 135–160.
  • F. Abadie, Enveloping actions and Takai duality for partial actions, J. Funct. Anal. 197 (2003), 14–67.
  • ––––, On partial actions and groupoids, Proc. Amer. Math. Soc. 132 (2004), 1037–1047.
  • A.B. Antonevich and A.V. Lebedev, Functional differential equations: I, $C^*$-theory, Longman Scientific & Technical, Harlow, Essex, England, 1994.
  • R.J. Archbold and J.S. Spielberg, Topologically free actions and ideals in discrete $C^*$-dynamical systems, Proc. Edinburgh Math. Soc. 37 (1994), 119–124.
  • E.G. Effros and F. Hahn, Locally compact transformation groups and $C^*$-algebras, Mem. Amer. Math. Soc. 75 (1967).
  • R. Exel, Amenability for Fell bundles, J. reine angew. Math. 492 (1997), 41–74.
  • ––––, Exact groups and Fell bundles, Math. Ann. 323 (2002), 259–266.
  • R. Exel, M. Laca and J. Quigg, Partial dynamical systems and $C^*$-algebras generated by partial isometries, J. Oper. Theor. 47 (2002), 169–186.
  • J.M. Fell and R.S. Doran, Representations of $^*$-algebras, locally compact groups, and Banach $^*$-algebraic bundles, Pure Appl. Math. 125126, Academic Press, San Diego, 1988.
  • T. Giordano and A. Sierakowski, Purely infinite partial crossed products J. Funct. Anal. 266 (2014), 5733–5764.
  • S. Kawamura and J. Tomiyama, Properties of topological dynamical systems and corresponding $C^*$-algebras, Tokyo J. Math. 13 (1990), 251–257.
  • B.K. Kwaśniewski, Topological freeness for Hilbert bimodules, Israel J. Math. 199 (2014), 641–650.
  • A.V. Lebedev, Topologically free partial actions and faithful representations of crossed products, Funct. Anal. Appl. 39 (2005), 207–-214.
  • D.P. O'Donovan, Weighted shifts and covariance algebras, Trans. Amer. Math. Soc. 208 (1975), 1–25.
  • I. Raeburn and D.P. Williams, Morita equivalence and continuous-trace $C^*$-algebras, Math. Surv. Mono. 60, American Mathematical Society, Providence, 1998.
  • M. Rieffel, Deformation quantization of Heisenberg manifolds, Comm. Math. Phys. 122 (1989), 531–562.
  • Q. Xu and X. Zhang, Diagonal invariant ideals of topologically graded C∗-algebras, Chinese Quart. J. Math. 20 (2005), 338–-341.
  • G. Zeller-Meier, Produits croisés d' une $C^*$-algèbre par un groupe d' automorphismes, J. Math. Pure. Appl. 47 (1968), 101–239.